Editorial Board
  Aims & Scope
  Copyright Information
  Subscription Information
  Instructions for authors
Instructions for Authors

Authors are requested to send to the editorial board two hard copies of the paper accompanied by a CD-ROM containing the TeX and pdf files of the paper. The TeX and pdf files of the paper can also be sent to the address:

Address of the Editorial Board:

"Simion Stoilow" Institute of Mathematics
Editorial Board of Mathematical Reports
Calea Grivitei 21,
P.O.Box 1-764, 010702 Bucharest, Romania

All manuscripts are refereed; those not accepted for publication are not returned to the authors.

Due to printing restrictions, we cannot send galley proofs to authors.

Author(s) will receive 20 offprints free of charge.

The editors reserve the right to reject any manuscript that is not completely legible or does not conform to the standards cited below.

Authors are requested to follow the arrangements in a recent issue for sections, headings, equations, tables, figures and references.

The hard copies should be single-sided, double-spaced, with generous margins and carefully prepared, according to the following instructions.

The text in Times New Roman 11 pt (command \documentclass{..., 11pt, ...}) should be 13 cm in width (command \textwidth=13cm in preamble - between the commands \documentclass and \begin{document}).

Title (centered, all capitals, bold).
Titles should be brief and should specifically describe the content of the paper.

Author(s) (centered, all capitals).

Title in English (for the papers written in other language than English).

Abstract (8 pt.)
An abstract in English not exceeding 250 words that summarizes the main results obtained must accompany each manuscript.

AMS Subject Classification and Key Words
Lists of AMS subject classifications and key words should accompany all articles. The subject classifications are listed in the Annual Index of Mathematical Reviews and can be accessed at

Abbreviated title
An abbreviated title, which will be used as a running head, should accompany all articles. It should consist of no more than 52 characters (including spaces), and should not contain abbreviations.

Chapter title (centered, bold, all capitals)

The words THEOREM, LEMMA, CORROLARY, PROPOSITION, etc should be written with capitals and their text should be written with italic characters.
The words Proof, Definition, Note, Remark, Example have to be written with italic characters and their next with normal characters.
A formula should be numbered on the left (and only if strictly necessary).
Well-known operators and functions, as well as the Latin constants have to be marked with normal characters: div, grad, curl, log, exp, sin, cos, ln, max, ..., d (in ), i ( ), e.
Footnotes should to be avoided as much as possible.

Illustrations (maximum 5 figures)
All illustrations must be of professional quality with no handwritten elements. They must be numbered consecutively and cited in the text. Tables and algorithms are not considered figures and should not be treated as such.

Acknowledgments (bold, 12 pt.).
The text of acknowledgments or notes should be written with normal characters, 12 pt.

References (centered, all capitals).
References should be listed in alphabetical order at the end of the manuscript. The following reference styles should be used:

  ·   Journal articles (titles of journals should be abbreviated in accordance with Mathematical Reviews; abbreviations are available at

[1] N. Nonameone, N. Nonametwo and N. Nonamethree, Title of the paper. Journal name volume number (year), issue number (facultative), page numbers.

[2] J. B. Walsh, Functions of Brownian motion. Proc. Amer. Math. Soc. 49 (1975), 227-331.

  ·   Books:
[3] B. O'Neill, Semi-Riemannian Geometry with Applications to Relativity. Academic Press, New York - London, 1983.

  ·   Papers in an edited volume:
[4] A. Nagurney, Parallel computation of economic equilibria. In : G. Astfalk (Ed.), Applications of Advanced Architecture Computers, pp. 265-276. SIAM, Philadelphia, PA, 1996.

  ·   Preprints, research reports:
[5] N. Noname, Title of the paper. Preprint (research report) number (year). Institution that published it, place of publication, number of pages.

  ·   Communicated results :
[6] N. Noname, Title of the paper. Title of the conference, place, date.

  ·   Unpublished papers:
[7] N. Noname, Title of the paper. To appear in name of the journal 40 (1999).
[8] N. Noname, Title of the paper. Manuscript.

Acceptable variant on reference style is:

[Wa] J. B. Walsh, Functions of Brownian motion. Proc. Amer. Math. Soc. 49 (1975), 227-331.

Citations within the text.
In-text citations should be conform to the reference style chosen. So, one of the following formats may be used: [2]; [2, p. 230]; [2, Theorem 3], [Wa]; [Wa, p. 230].

The affiliation of the author(s) must be right aligned and written with italic characters, 8 pt.

Copyright © 2008 - 2012 by "Gheorghe Mihoc - Caius Iacob"
Institute of Mathematical Statistics and Applied Mathematics. All rights reserved.
Site administrator: webmaster